On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes
Applications of Mathematics, Tome 35 (1990) no. 6, pp. 426-450.

Voir la notice de l'article dans Czech Digital Mathematics Library

The continuity and boundedness of the stress to the solution of the thermoelastic system is studied first for the linear case on a strip and then for the twodimensional model involving nonlinearities, noncontinuous heating regimes and isolated boundary nonsmoothnesses of the heated body.
DOI : 10.21136/AM.1990.104426
Classification : 35K55, 35M05, 35R05, 73B30, 73U05, 74A15, 74B99, 80A20
Mots-clés : nonlinear heat equation; Lamé system; noncontinuous heating regime; isolated boundary nonsmoothness; boundedness and continuity of the stresses; Sobolev spaces; Fourier transformation; temperature shock; quasi-linear thermoelasticity; homogeneous isotropic body; radiation term; stress field
@article{10_21136_AM_1990_104426,
     author = {Jaru\v{s}ek, Ji\v{r}{\'\i}},
     title = {On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes},
     journal = {Applications of Mathematics},
     pages = {426--450},
     publisher = {mathdoc},
     volume = {35},
     number = {6},
     year = {1990},
     doi = {10.21136/AM.1990.104426},
     mrnumber = {1089924},
     zbl = {0754.73021},
     language = {en},
     url = {https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1990.104426/}
}
TY  - JOUR
AU  - Jarušek, Jiří
TI  - On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes
JO  - Applications of Mathematics
PY  - 1990
SP  - 426
EP  - 450
VL  - 35
IS  - 6
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1990.104426/
DO  - 10.21136/AM.1990.104426
LA  - en
ID  - 10_21136_AM_1990_104426
ER  - 
%0 Journal Article
%A Jarušek, Jiří
%T On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes
%J Applications of Mathematics
%D 1990
%P 426-450
%V 35
%N 6
%I mathdoc
%U https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1990.104426/
%R 10.21136/AM.1990.104426
%G en
%F 10_21136_AM_1990_104426
Jarušek, Jiří. On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes. Applications of Mathematics, Tome 35 (1990) no. 6, pp. 426-450. doi : 10.21136/AM.1990.104426. https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1990.104426/

Cité par Sources :